Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Transient Markov chains with stationary measures


Author: T. E. Harris
Journal: Proc. Amer. Math. Soc. 8 (1957), 937-942
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0091564-3
MathSciNet review: 0091564
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell, On transient Markov processes with a countable number of states and stationary transition probabilities, Ann. Math. Statist, vol. 26 (1955) pp. 654-658. MR 0075479 (17:754d)
  • [2] K. L. Chung, Contributions to the theory of Markov chains II, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 397-419. MR 0063603 (16:149e)
  • [3] C. Derman, A solution to a set of fundamental equations in Markov chains, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 332-334. MR 0060757 (15:722h)
  • [4] -, Some contributions to the theory of denumerable Markov chains, Trans. Amer. Math. Soc. vol. 79 (1955) pp. 541-555. MR 0070883 (17:50c)
  • [5] W. Feller, An introduction to probability theory and its applications, New York, Wiley, 1950. MR 0038583 (12:424a)
  • [6] W. Feller, Boundaries induced by stochastic matrices, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 19-54. MR 0090927 (19:892a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0091564-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society